Google Scholar: citations
Growth and asymptotic sets of subharmonic functions II
Wu, J.-M.

Date: 1998
Abstract: We study the relation between the growth of a subharmonic functionin the half space Rn+1 + and the size of its asymptotic set. In particular, we prove that for any n ¸ 1 and 0 < ® · n, there exists a subharmonic function u in the Rn+1 + satisfying the growth condition of order ® : u(x) · x¡® n+1 for 0 < xn+1 < 1, such that the Hausdor® dimension of the asymptotic set S ¸6=¡1 A(¸) is exactly n¡®. Here A(¸) is the set of boundary points at which f tends to ¸ along some curve. This proves the sharpness of a theorem due to Berman, Barth, Rippon, Sons, Fern¶andez, Heinonen, Llorente and Gardiner cumulatively.
Rights: Tots els drets reservats.
Language: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Published in: Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 449-460, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_42298_11

12 p, 132.9 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2006-12-19, last modified 2019-02-10

   Favorit i Compartir